Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Irregular periods, heavy discharge. Scan shows moderate myohyperplasia. What is this? Any side effects of Modul?

hi, iam 45 years old since one year my periods are irregular with heavy flow. 3 days back, i got my periods after 4 months but with heavy discharge . Scan report said Moderate Myohyperplasia What is this? And i am taking tab pause to control bleeding . Doctor, also prescribed some hormonal tabs. Tab.modul 10mg for 18 days. Will I have any side affects with that? Iam already overweight 0f 78 kgs. Please tell me
Asked On : Sat, 10 Nov 2012
Answers:  0 Views:  65 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor